PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 120 | 1 | 75-82
Tytuł artykułu

Polynomial selections and separation by polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
K. Nikodem and the present author proved in [3] a theorem concerning separation by affine functions. Our purpose is to generalize that result for polynomials. As a consequence we obtain two theorems on separation of an n-convex function from an n-concave function by a polynomial of degree at most n and a stability result of Hyers-Ulam type for polynomials.
Twórcy
  • Department of Mathematics, Technical University of Łódź, Branch in Bielsko-Biała, Willowa 2, 43-309 Bielsko-Biała, Poland, szw@merc.pb.bielsko.pl
Bibliografia
  • [1] E. Behrends and K. Nikodem, A selection theorem of Helly type and its applications, Studia Math. 116 (1995), 43-48.
  • [2] Z. Ciesielski, Some properties of convex functions of higher orders, Ann. Polon. Math. 7 (1959), 1-7.
  • [3] K. Nikodem and S. Wąsowicz, A sandwich theorem and Hyers-Ulam stability of affine functions, Aequationes Math. 49 (1995), 160-164.
  • [4] T. Popoviciu, Les Fonctions Convexes, Hermann, Paris, 1944.
  • [5] T. Popoviciu, Sur quelques propriétés des fonctions d'une variable réelle convexes d'ordre supérieur, Mathematica (Cluj) 8 (1934), 1-85.
  • [6] A. W. Roberts and D. E. Varberg, Convex Functions, Academic Press, New York, 1973.
  • [7] F. A. Valentine, Convex Sets, McGraw-Hill, New York, 1964.
  • [8] S. Wąsowicz, On affine selections of set-valued functions, J. Appl. Anal. 1 (1995), 173-179.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv120i1p75bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.